このエントリーをはてなブックマークに追加
ID 33728
フルテキストURL
著者
Ballico, Edoardo University of Trento, Italy
抄録

Here we study the theory of rational ropes (multiple structures on P1 whose ideal sheaf, F, has square zero) introduced by K. Chandler. F is a vector bundle on P1 and here we show that several properties of the rope depend on the splitting type of F. We study the moduli space of all rational ropes with F as ideal sheaf.

キーワード
Projective line
multiple structure on a smooth curve
moduli
vector bundles
cotangent complex
rope
ribbon.
発行日
2003-01
出版物タイトル
Mathematical Journal of Okayama University
45巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol45/iss1/1